PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996-1997 | 78 | 2 | 189-199
Tytuł artykułu

The equation x+y=1 in finitely generated groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
78
Numer
2
Strony
189-199
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-03-18
Twórcy
autor
  • Department of Mathematics, University of Utrecht, Budapestlaan 6, P.O. Box 80010, 3508 TA Utrecht, The Netherlands
  • Abteilung für Mathematik II, Universität Ulm, Helmholtzstr. 18, 89069 Ulm, Germany
Bibliografia
  • [1] F. Beukers and R. Tijdeman, On the multiplicities of binary complex recurrences, Compositio Math. 51 (1984), 193-213.
  • [2] F. Beukers and D. Zagier, Lower bounds for heights of points on hypersurfaces, Math. Z., to appear.
  • [3] J. H. Evertse, On equations in S-units and the Thue-Mahler equation, Invent. Math. 75 (1984), 561-584.
  • [4] H. P. Schlickewei, The multiplicity of binary recurrences, Invent. Math., to appear.
  • [5] H. P. Schlickewei, Equations ax+by=1, Ann. of Math., to appear.
  • [6] H. P. Schlickewei and W. M. Schmidt, Linear equations in variables which lie in a multiplicative group, to appear.
  • [7] H. P. Schlickewei and E. Wirsing, Lower bounds for the heights of solutions of linear equations, Invent. Math., to appear
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav78i2p189bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.